# SDR DALA2023012300495

- Difficulty date: January 16, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CORROSION FALSE SPAR BOX RIB 5 ON LH WING. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-75-12. (2584546)
